MAUDE Adverse Event Report: ST PAUL PORTEX GUEDEL AIRWAY; AIRWAY, OROPHARYNGEAL, ANESTHESIOLOGY

ST PAUL PORTEX GUEDEL AIRWAY; AIRWAY, OROPHARYNGEAL, ANESTHESIOLOGY
Model Number 100/322/080
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the green ring came out of the tube and was found inside of patient's mouth.No injury observed.
 
Additional Manufacturer Narrative
Other, other text: all information related to this complaint was sent to the supplier.A product sample was received for evaluation and was forwarded to the supplier for analysis.An internal scar has been opened and should additional information be returned pertinent to the investigation a supplemental report will be filed.

Brand Name
PORTEX GUEDEL AIRWAY
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHESIOLOGY
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14186742
Report Number3012307300-2022-06778
Device Sequence Number5755935
Product Code CAE
UDI-Device Identifier15019315071416
UDI-Public15019315071416
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number100/322/080
Device Catalogue Number100/322/080
Device Lot Number2101020198
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/07/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown